Format

Send to

Choose Destination
See comment in PubMed Commons below
Clin Nephrol. 2006 Feb;65(2):144-6.

Acute pancreatitis following antilymphocyte globulin therapy in a renal transplant recipient.

Author information

  • 1Division of Nephrology, Department of Internal Medicine, Taichung Veterans General Hospital, Taichung, Taiwan.

Abstract

Acute pancreatitis is a rare complication following OKT3 therapy, which to our knowledge has never been reported in patients treated with antilymphocyte globulin (ALG). We herein report a case of a kidney transplantation patient who developed acute pancreatitis 2 days after treatment with ALG for grade IIb acute rejection. The symptoms subsided after discontinuing this drug. Resumption of ALG therapy triggered another episode of acute pancreatitis. Therefore, the clinical course strongly suggests that ALG was the etiological factor of acute pancreatitis in this particular patient.

PMID:
16509467
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk